The Annals of Mathematical Statistics

Limiting Distribution of the Maximum of a Diffusion Process

Simeon M. Berman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 319-329.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703754

Digital Object Identifier
doi:10.1214/aoms/1177703754

Mathematical Reviews number (MathSciNet)
MR160255

Zentralblatt MATH identifier
0129.30603

JSTOR
links.jstor.org

Citation

Berman, Simeon M. Limiting Distribution of the Maximum of a Diffusion Process. Ann. Math. Statist. 35 (1964), no. 1, 319--329. doi:10.1214/aoms/1177703754. https://projecteuclid.org/euclid.aoms/1177703754


Export citation